# SDR SIMA20170126003

- Difficulty date: January 26, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 32,492 hours, 28,179 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 14523918001
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INNER WEB IS GOUGED AT LOWER END BELOW TORSION BAR. REPAIRED CARGO DOOR LOWER INNER WEB IAW SRM 52-30-01 AND ETN-EM-52-043.
